Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:55Z
dc.date.available2018-08-24T08:23:55Z
dc.date.issued2001-04-01
dc.identifier.citationAgarwal, Ravi P. O'Regan, Donal (2001). . Proceedings of the American Mathematical Society 129 (4), 1015-1020
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10379/8793
dc.description.abstractA new fixed point theorem for Monch maps on locally convex spaces is given. In addition, a continuation theorem for Monch maps is presented.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofProceedings of the American Mathematical Society
dc.title
dc.typeArticle
dc.identifier.doi10.1090/s0002-9939-00-05793-2
dc.local.publishedsourcehttp://www.ams.org/proc/2001-129-04/S0002-9939-00-05793-2/S0002-9939-00-05793-2.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record